# SDR IXXA05SMN310S

- Difficulty date: December 29, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Corroded
- Location: Zone 600
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, NR 4 ENGINE RIGHT T/R RAIL FITTING CORRODED AT 12 O`CLOCK POSITION (THRUST REVERSER).  REMOVED LEVEL I CORROSION FROM RAIL FITTING IAW DC-8 SRM 51-1-8 PAGES 17-18 (MATERIAL THICKNESS: 0.133, BLEND OUT: 0.003, REMAINING THICKNESS: 0.130) FOUND WITHIN ALLOWABLE LIMITS IAW CFM MM 78-31-20 PAGES 609-610.  CLEANED, TREATED AND PRIMED IAW DC-8 SRM 51-1-8B.
